www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16165

Title: The Green rings of Taft algebras
Authors: Chen, Huixiang
Van Oystaeyen, Fred
ZHANG, Yinhuo
Issue Date: 2014
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (3), p. 765-775
Abstract: We compute the Green ring of the Taft algebra $H_n(q)$, where $n$ is a positive integer greater than 1, and $q$ is an $n$-th root of unity. It turns out that the Green ring $r(H_n(q))$ of the Taft algebra $H_n(q)$ is a commutative ring generated by two elements subject to certain relations defined recursively. Concrete examples for $n=2,3, ... , 8$ are given.
Notes: [Chen, Huixiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Peoples R China. [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Zhang, Yinhuo] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/16165
Link to publication: http://www.ams.org/journals/proc/2014-142-03/S0002-9939-2013-11823-X/S0002-9939-2013-11823-X.pdf
ISI #: 000329787300004
ISSN: 0002-9939
Category: A1
Type: Journal Contribution
Validation: ecoom, 2015
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
pdf192.7 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.